# SDR ASAA2023102245770

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,825 hours, 13,001 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000, FOUND FAULT 75-30452 "THE VBV POSITION SIGNALS DISAGREE". GROUNDED - YES. PERFORMED B737-9 FIM 75-32 TASK 803. FAULT DOES NOT SHOW ACTIVE. NO FURTHER T/S REQUIRED.
